Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A $ q$-polynomial identity

Author: Kung-Wei Yang
Journal: Proc. Amer. Math. Soc. 95 (1985), 152-154
MSC: Primary 05A15; Secondary 05A30
MathSciNet review: 796465
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the $ q$-polynomial coefficients $ [_{\;r}^{n \cdot m}]$ (see the definition preceding Theorem 1), which are the generating functions of the number of inversions between multisets, satisfy the beautiful identity

$\displaystyle \prod\limits_{i = 1}^n {\left( {\sum\limits_{j = 0}^m {{q^{jm(i -... ... \right) = \sum\limits_{r = 0}^{nm} {[_{\;r}^{n \cdot m}} ]{q^{(_2^r)}}{t^r}} .$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A15, 05A30

Retrieve articles in all journals with MSC: 05A15, 05A30

Additional Information

PII: S 0002-9939(1985)0796465-8
Keywords: $ q$-polynomial identity, $ q$-polynomial coefficient, inversion between multisets
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia